Aa
Aa
A
A
A
Close
Avatar universal

Accidentally took my antidepressant dose twice

I got this weirdly hard boner, so hard it hurt a little then it went away after a while.
I take 20mg escitalopram and so I ended up taking 40mg escitalopram
1 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
Hm. Well, taking your medication properly is important. The extra 20 mg may feel like a lot and you may have a couple of days that you feel 'off' as it enters your system and leaves your system but it shouldn't be horrible. I have no idea what you think the boner has to do with it though?
Helpful - 0
2 Comments
*I was using your word, I meant erection.
Well, I have Erectile Dysfunction, so it was weird that I got a really hard boner.
Have an Answer?

You are reading content posted in the Mental Health Issues Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area